# SDR FDEA201407312024

- Difficulty date: July 31, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 83,856 hours, 29,495 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cable
- Part number: S4913801AS17216
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE FIRE HANDLE SHUTOFF CABLE CORRODED & SEVERAL STRANDS BROKEN.   REMOVED AND REPLACED NR 3 EMERGENCY SHUTDOWN CABLE  IAW MM 76-20-00-5.OPS CHECKED NORMAL IAW MM 76-20-00-5-1.
